Advertisement

Archiv der Mathematik

, Volume 29, Issue 1, pp 267–270 | Cite as

The2-adic Thue-Siegel-Roth-Schmidt theorem

  • Hans Peter Schlickewei
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H.Hasse, Zahlentheorie, 3. Aufl. Berlin 1969.Google Scholar
  2. [2]
    K.Mahler, Lectures on diophantine approximation. Notre Dame University 1961.Google Scholar
  3. [3]
    K. F. Roth, Rational approximations to algebraic numbers. Mathematika2, 1–20 (1955).Google Scholar
  4. [4]
    H. P. Schlickewei, On products of special linear forms with algebraic coefficients. Acta Arith.31, 389–398 (1976).Google Scholar
  5. [5]
    W. M. Schmidt, Simultaneous approximation to algebraic numbers by elements of a number field. Monatsh. Math.79, 55–66 (1975).Google Scholar

Copyright information

© Birkhäuser Verlag 1977

Authors and Affiliations

  • Hans Peter Schlickewei
    • 1
  1. 1.Mathematisches Institut der UniversitätFreiburg i. Breisgau

Personalised recommendations